U.S. doctors online nowAsk doctors free
A 17-year-old female asked:

Mucus in stool after taking immodium. should i call doctor ?

1 doctor answer2 doctors weighed in
Dr. Charlene Sojico
Pediatrics 42 years experience
Mucus in stool: Is usually nothing to be worried about unless, it is happening on a regular basis,there is blood or change in bowel habits. Usually seen in intestinal infections that cause severe diarrhea.it may be bloody and accompanied by abdominal pain seen in Crohn's.disease, Ulcerative colitis or even cancer. If concerned, talk to your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 22, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.